# SDR IPXA1564775

- Difficulty date: February 8, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Part number: 65432001
- Condition: Mismanufactured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C12, WHILE WORKING CC 915055 (916741) FOUND THE MAIN CARGO DOOR AFT LIFT ACTUATOR CASTING TO HAVE EXISTING FASTENER HOLES THAT ARE NOT DRILLED PERPENDICULAR TO THE SURFACE.  R & R IAW SRM 51-40-026G, SECTION 1 THRU 9 & DEG 65-25327.
